# SDR UPS99228613

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150510002
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-111-01.00-03) ON FLOORBEAM UPPER FLANGE BS 1090 LBL 56, WL 208.  FLOORBEAM UPPER FLANGE FOUND TO BE OUT OF LIMITS PER SRM 51-10-1.  PERFORMED STANDARD T-CHORD REPARIED PER SRM 53-10-8, SRM 51-30-2 AND OHM 20-41-03.
